IEEE - Institute of Electrical and Electronics Engineers, Inc. - Approximation of n-dimensional data using spherical and ellipsoidal primitives

Author(s): G. Calafiore
Sponsor(s): IEEE Systems, Man, and Cybernetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2002
Volume: 32
Page Count: 10
Page(s): 269 - 278
ISSN (Paper): 1083-4427
ISSN (Online): 1558-2426
DOI: 10.1109/TSMCA.2002.1021114
Regular:

This paper discusses the problem of approximating data points in n-dimensional Euclidean space using spherical and ellipsoidal surfaces. A closed form solution is provided for spherical... View More

Advertisement